# SDR ASAA2022062038886

- Difficulty date: June 20, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 41,909 hours, 12,102 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 186A100041
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF LOWER SKIN REPAIR FOUND CUT THROUGH LOWER FLANGE OF RIB ON LH HORZ LWR STA 129 SKIN. GROUNDED - YES. REPAIRS MADE TO LOWER FLANGE OF RING AT HORIZONTAL STAB STA 129.5 IAW ASA EA CMPT-55EA-24538.
